# SDR DALA2022120607844

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,414 hours, 23,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DOOR 2L EMERGENCY EXIT DIFFUSER LENS DAMAGED.  LENS IS IN PLACE AND SECURE . REPLACE EXIT LENS PER CMM 33-21.
